# SDR ASAA2019072230283

- Difficulty date: July 22, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,333 hours, 6,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION AROUND FASTNER HOLES IN R/H TRANSITION AT STA 767-787. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND SHIELD (TRANSITION) TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 FIG 103. REMOVED, FABRICATED AND INSTALLED NEW SHIELD (TRANSITION) IAW B737-900 SRM 51-40-05-0G-0 FIG 2 AND B737-900 SRM 51-40-02-0G-0 W .5 O .050 R .030 L 1.1 D .020.
